# SDR SWIA200819858

- Difficulty date: July 12, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 36,650 hours, 31,214 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 6229968101
- Condition: Faulty
- Location: Yaw Damper
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RECEIVED UNCOMMANDED YAW DURING FLIGHT.  (FLIGHT NR 2512)  REPLACED YAW DAMPER NR2 LINEAR ACTUATOR IAW AMM 22-22-01. OPS CHECK GOOD. P/N 622-9968-101,  S/N OFF 714.
